MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

NEURAVI LTD. EMBOTRAP; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number BG8795U
Medical Device Problem Codes Failure to Advance (2524); Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that this was a mechanical thrombectomy of right internal carotid artery via femoral approach to treat acute ischemic stroke.The devices were used according to the instructions for use (ifu).The emboguard 87, 95 cm balloon guide catheter (product code: bg8795u, lot number: 9948491) was advanced over a 0.035-inch guidewire and a diagnostic catheter and the emboguard was placed in the right common carotid artery.After performing angiography, attempted to advance the aspiration catheter, but it could not advance within the emboguard.Under fluoroscopy, the emboguard was found to be kinked at the origin of the common carotid artery.Therefore, the emboguard was removed and replaced with a competitor¿s balloon catheter.The procedure was completed.There was no negative impact to the patient.A continuous flush was not done.The lesion was right common carotid artery.Other concomitant device was trak microcatheter, radifocus 0.035 inch.Additional event information received on 01-apr-2026 indicated that there were no allegation of patient injury due to an alleged product issue.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2, h6 and h11.Section b5: additional event information received on 14-apr-2026 indicated that the aspiration catheter used was a 125cm cereglide 71 catheter (product code: nic71125c, lot number: 31727298).There was no damage to the concomitant device.Type 3 aorta.The origin of the common carotid artery (cca) was markedly tortuous.Section h6: medical device problem code was updated.Failure to advance (b)(6) no longer applies as an event and physical resistance / sticling was added (b)(6).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
EMBOTRAP
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
LAKE REGION MEDICAL GALWAY
parkmore business park west
county galway H91 C K22
EI   H91 CK22
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24832337
Report Number3011370111-2026-00038
Device Sequence Number10220336
Product Code QJP
UDI-Device Identifier10886704082743
UDI-Public(01)10886704082743(11)250609(17)271208(10)9948491
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBG8795U
Device Lot Number9948491
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/15/2026
04/23/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date04/22/2026
05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown